Parametric instabilities and ionospheric modification
Version of Record online: 20 SEP 2012
Copyright © 1974 by the American Geophysical Union.
Journal of Geophysical Research
Volume 79, Issue 10, pages 1478–1496, 1 April 1974
How to Cite
1974), Parametric instabilities and ionospheric modification, J. Geophys. Res., 79(10), 1478–1496, doi:10.1029/JA079i010p01478., , and (
- Issue online: 20 SEP 2012
- Version of Record online: 20 SEP 2012
- Manuscript Accepted: 28 NOV 1973
- Manuscript Received: 28 JUN 1973
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!